Antibiotics and The Danger

Thursday, July 14, 2011

Antibiotics and The Danger

If antibiotics such as penicillin, are used not in accordance with the rules of correct usage, or used less than the length of time it should, the bacteria would form a defense system against these antibiotics. Chain defense will easily neutralize the effect of penicillin when germs back contacts with penicillin. And thus, the drug becomes ineffective.

When a bacteria becomes resistant or immune to a drug, the drug becomes useless. As a result, it takes a stronger antibiotic to eradicate the bacteria. Unfortunately, the occurrence of antibiotic resistance to occur faster than the process of making a new antibiotic products by pharmaceutical companies.

Due to the excessive use of antibiotics, allergic reactions to antibiotics are generally increasing. Usually only 50-10% of people who will give an allergic reaction to antibiotics, and generally to the drug penicillin. At present, the more often a person consumes antibiotics, would improve also the number of allergic reactions to the drug. Allergic reactions arising varied forms, ranging redness of the skin (rash), the reaction of tissue swelling (edema), until the anaphylactic reaction that causes swelling in the respiratory tract, can occur even shock (state of the body which if not addressed immediately will lead to organ damage because of the fluid distribution and blood disorders,). The above reaction does not only arise from the use of penicillin alone, but applies also to other antibiotic group. Another drug that can cause the above reaction is cephalosporin class drugs and tetracycline.

Antibiotics such as tetracycline and amoxicillin may interfere with bacterial / normal flora that live in the small intestine, such as Lactobacillus acidophilus and Bifidobacterium bifidus. Manifestations which appear like diarrhea, belching, and bloating. We have evidence of research on the relationship of disturbance to the bacteria / normal flora that live in the intestine, was instrumental in the process of occurrence of diseases of the colon, such as Ulcerative Colitis (infection of the colon / there are ulcers in the large intestine) and colon (large intestine). Another problem that may arise from disruption of bacterial / normal flora that live in the intestine is the development of fungi and yeast (yeast) in the intestine, where the presence of both parasites can lead to

Candidiasis in Intestine Fine. This is a major problem in several countries in the western world, and unfortunately, this problem relates to the use of antibiotics. Candidiasis is a disease that only appears on a person with impaired immunity, such as in infants the immune system are still developing, or a state of decreased immunity due to certain reasons, such as the use of steroids in the long term.

Antibiotics also give effect to suppress the body's defense system. Several antibiotics, including tetracycline and sulfonamide group, can inhibit the activity of white blood cells, whose job is to fight and destroy bacteria. Several other antibiotics are also known to have effects in inhibiting the production of antibodies, which resulted in a decreased immunity. In 1974, has published the results of a study, which is reinforced by the results of research in 1991, which states that children with ear pain and received antibiotic therapy, especially in the first few days, tend to experience recurrence, compared to children with ear pain that delayed delivery in antibiotic or just given a placebo (not containing any active ingredient)

Some Antibiotics Danger

In addition to the problems that often occur due to excessive use of antibiotics, such as the resistance of the bacteria itself and the emergence of allergic reactions, the use of some antibiotics can be dangerous, according to the workings of the active ingredient of the drug in the body.

It is not uncommon, antibiotic chloramphenicol suppress white blood cell count, especially the type of white blood cells that fight bacterial infections in the body do the granulocytes. In some cases, although rare, 1 out of 100,000, there was suppression of bone marrow function, where this section serves as a factory producing blood cells in the body. After the case, Chloramphenicol and then withdrawn from the market circulation of Europe and North America, although in some African countries are still in use.

There are several types of Tetracycline Group, covering Demeclocycline, Doxycycline, Minocycline, Oxytetracycline, and Tetracycline. Drugs above, could jeopardize the growth process of bones and teeth of fetuses and children under 7 years of age. The reaction came because the active ingredients of the antibiotic that binds calcium phosphate, so that both calcium phosphate and antibiotic active ingredients will be absorbed by bones and teeth, and cause damage to the outer layer of the tooth, causing tooth color became brownish yellow, and vulnerable to tooth cavities.

Tetracycline known to lead to lower levels / amount of vitamin B in the body, by way interfere with the absorption of vitamin B in the intestine. The disorder can also interfere with bacterial / normal flora that live in the intestines. As a result, Tetracycline can cause diarrhea, especially when in use for a long time. Securities that are rare these substances can increase the pressure in the brain, especially in patients with high blood pressure, known as Benign Intracranial Hypertension (Increased Intracranial Pressure Light). Tetracycline is the antibiotic has the potential to cause damage secretly. These drugs are often prescribed for long-term use, especially for the treatment of acne in adolescents, and is usually used three to six months, and in severe cases, can be consumed up to twelve months.

One of the antibiotics included in the Group of drugs in use in the long term is used Streptomycin in the treatment of tuberculosis, just as the use of gentamicin, canamycin, Tobramicyn, Neomycin and Amycacin.
Medications are often used against urinary tract infection water, peritonitis, and wound infections arising after intestinal surgery. Class of antibiotics is quite dangerous, because it can cause damage to the auditory nerve, which will lead to deafness. The drugs in this group also could cause kidney damage, allergic reactions or redness of the skin rash, and fever due to drug use itself.

Sulfonamide class, such as sulfacytine, sulfadiazine, sulfamethiazole, sulfamethixazoce, and sulfisoxazole. These drugs can cause serious side effects, including allergic reactions in various forms (skin rash, fever, hepatitis, decreased white blood cell count, and anemia), diarrhea, and the formation of crystal stones in the urinary tract. Sulfonamide also known as a cause of inflammation in pancreas and Diabetes Mellitus. Other effects include loss caused by weakness, headache, nausea and vomiting, although the symptoms are felt in the shorter term.

The use of antibiotics should be the final solution, and not the first. In this way the antibiotics become as needed and an indication is not a must for any health problems so the problem of antibiotic resistance can be overcome.


Post a Comment

Copyright © Healthy Living Tips | Privacy Policy | RSS Feeds
Blogger Theme by Blogger Designed and Optimized by Tipseo